Jump to content

Photo

Agnus Castus/vitex

agnus castus vitex chasteberry

1 reply to this topic

#1 GoPetunias

GoPetunias

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 02-May 14

Posted 02 May 2014 - 04:24 AM

Hi All,

 

Bit of a paranoid query for you but first some background info:

 

I'm 26 years old and have moderate to severe acne in the chin/jawline area and all across my back and some on my chest. It flares up closer to my period so I largely believe it to be hormonal acne. I was on Dianette for about 10 years (with only one break partway through) and came off it last August with the acne starting to flare up in about December. Feeling incredibly self-conscious and disheartened but refusing to go back on the pill, I started looking around for natural alternatives and decided to try Agnus Castus. I've been using it for nearly 3 months now (2 100mg tablets a day, Nature's Aid brand) and think it may be starting to work. However, I have been suffering from a constant discomfort in the right side of my head for about 2 months now and don't know if it's related.

 

I am quite the hypochondriac and will always leap to the worst case scenario but I know that AC stimulates the pituatary gland and wondered if it can have a negative effect on that and cause tumours? It's probably just sinus issues because it just feels like pressure in my right temple, cheek and nose but I just wondered if anyone had had a similar reaction or if they know how the herb works on the gland.

 

I'm reluctant to come off it when it may just be starting to work but I may cut down to just one tablet a day.



#2 5beauty

5beauty

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 223
    Likes: 24
About Me
  • Gender:Female
  • Location:Athens, Greece
  • Joined: 09-February 14

Achievements

     

Posted 05 May 2014 - 09:42 AM

I use vitex for over two months now, but my daily dose is 900mg. I take it along with saw palmetto and i have no side effects at all. The discomfort you feel maybe is a side effect, but i think your dose is way too high. Lower it for starters and see how it is going.

About the tumors you say, i dont think that a natural supplement can cause anything like this. Vitex is being used from the ancient years from women for fertility matters and generally it is considered as a totally safe herb.

In my case the combo of vitex and saw palmetto maybe has started working after several months. I do still breakout, but my pms is sooo better in my last two periods. Supplements for hormones take time to work, in some cases over six months. So, be patient but lower the dose!!!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users